# SDR MASA200601533

- Difficulty date: June 6, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 3,471 hours, 2,592 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5054 CLT - RUDDER LIMIT FAULT STATUS MESSAGE.  MX RESET THE SYSTEM.
